RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2004, Volume 141, Number 1, Pages 24–37 (Mi tmf118)  

This article is cited in 4 scientific papers (total in 4 papers)

Integrable Deformations of Tops Related to the Algebra $so(p,q)$

A. V. Tsiganov

St. Petersburg State University, Faculty of Physics

Abstract: We propose an integrable deformation of the known model of two interacting tops on the algebra $so(p,q)$. We consider particular cases including the generalized Lagrange and Kovalevskaya tops. We construct the Lax matrices and the corresponding classical $R$-matrices.

Keywords: integrable systems, classical $R$-matrix, Kovalevskaya top

DOI: https://doi.org/10.4213/tmf118

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2004, 141:1, 1348–1360

Bibliographic databases:

Received: 19.12.2003

Citation: A. V. Tsiganov, “Integrable Deformations of Tops Related to the Algebra $so(p,q)$”, TMF, 141:1 (2004), 24–37; Theoret. and Math. Phys., 141:1 (2004), 1348–1360

Citation in format AMSBIB
\Bibitem{Tsi04}
\by A.~V.~Tsiganov
\paper Integrable Deformations of Tops Related to the Algebra $so(p,q)$
\jour TMF
\yr 2004
\vol 141
\issue 1
\pages 24--37
\mathnet{http://mi.mathnet.ru/tmf118}
\crossref{https://doi.org/10.4213/tmf118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2124508}
\zmath{https://zbmath.org/?q=an:1178.70070}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004TMP...141.1348T}
\transl
\jour Theoret. and Math. Phys.
\yr 2004
\vol 141
\issue 1
\pages 1348--1360
\crossref{https://doi.org/10.1023/B:TAMP.0000043853.36789.02}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225149500002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf118
  • https://doi.org/10.4213/tmf118
  • http://mi.mathnet.ru/eng/tmf/v141/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Z. Golubchik, V. V. Sokolov, “Factorization of the Loop Algebra and Integrable Toplike Systems”, Theoret. and Math. Phys., 141:1 (2004), 1329–1347  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Igor V. Komarov, Andrey V. Tsiganov, “On Classical $r$-Matrix for the Kowalevski Gyrostat on $\mathrm{so}(4)$”, SIGMA, 2 (2006), 012, 9 pp.  mathnet  crossref  mathscinet  zmath
    3. Komarov, IV, “On classical r matrix for the Kowalevski gyrostat on so(4)”, Physics of Atomic Nuclei, 70:3 (2007), 554  crossref  adsnasa  isi  scopus  scopus
    4. A. V. Vershilov, Yu. A. Grigorev, A. V. Tsyganov, “Ob odnoi integriruemoi deformatsii volchka Kovalevskoi”, Nelineinaya dinam., 10:2 (2014), 223–236  mathnet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:80
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019